Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

I am in terrible pain with the lung condition, please advise me

Any doctors or nurses out here. that would give me advise ? I am once again confused and upset. The Dr told me that I had a fatty liver and that in order to get better I had to diet , I am pre-diebetic and so I went on a low fat diet. I was put on asacol, it has been a few weeks and I have fallen ill with bronchitis and Now - Plueirsy. My regular dr did bloodwork and it shows high liver enzymes and NOW low protein. I am in terrible pain with the lung condition and often can hardly make it through the day, I come home and go to bed for the rest of the night. I am feeling sick to my stomach and severe fatique. I am at my wits end My mother says that I need a different dr, I just don t know. I am trying to loose weight, and its not helping so far.. I can stand to loose around thirty pounds ( I am 5 4 and weight 160) Do you think that the pain from my pluresy is connected to my liver problems?
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
I have mild fatty liver and insulin resistance (prediabetes) I started on Metformin ER and I started taking milk thistle. My glucose levels are better and my liver enzymes have been normal now for the lst 18 months. I wanted the Metformin ER because diet and execise wasn't helping with glucose levels or weight loss, I lost 15 pounds on the Met ER too. I got this info from the link below " Metformin (Glucophage) and rosiglitazone (Avandia) are oral glucose-lowering (also known as hypoglycemic) medications used to treat type II diabetes. These medications work by correcting insulin resistance. Therefore, these types of drugs may potentially benefit people with NAFLD and insulin resistance. In fact, preliminary studies have shown that treatment with metformin can improve liver enzyme elevations in people with NAFLD."
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor